# SDR SWAA023006

- Difficulty date: December 23, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 36,676 hours, 36,426 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND FWD SVC DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER.  REINSTALLED SLIDE PER MM.
